Alert archive / Arizona / Wind Advisories in 2014
Wind Advisory 14, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Apr 29, 2014, 5:26 PM MST for 5 counties in Arizona. It took effect at Apr 30, 2014, 12:00 AM MST. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2014, 5:26 PM MST (00:26 UTC)
- In effect from
- Apr 30, 2014, 12:00 AM MST
- Expired
- May 1, 2014, 8:20 AM MST
- In force
- 32 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 52 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 0.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3509 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -74 m²/s²
- 0-3 km storm-relative helicity
- -102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
894 WWUS75 KFGZ 300026 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 526 PM MST TUE APR 29 2014 AZZ008-015-016-018-038-301130- /O.NEW.KFGZ.WI.Y.0014.140430T0700Z-140430T1600Z/ YAVAPAI COUNTY MOUNTAINS-WESTERN MOGOLLON RIM- EASTERN MOGOLLON RIM-NORTHERN GILA COUNTY- OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...PRESCOTT...FLAGSTAFF...PAYSON...SEDONA 526 PM MST TUE APR 29 2014 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST WEDNESDAY. * TIMING...STRONG WINDS DEVELOPING AROUND MIDNIGHT AND CONTINUING THROUGH MID MORNING WEDNESDAY * WINDS...NORTH TO NORTHEAST 20-35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...TRAVEL IMPACTS ALONG I-40 VICINITY OF FLAGSTAFF AND I-17 FROM FLAGSTAFF TO THE SEDONA EXIT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS FROM 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
8 follow-up statements
142 WWUS75 KFGZ 301211 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 511 AM MST WED APR 30 2014 AZZ008-015-016-018-038-301600- /O.CON.KFGZ.WI.Y.0014.000000T0000Z-140430T1600Z/ YAVAPAI COUNTY MOUNTAINS-WESTERN MOGOLLON RIM- EASTERN MOGOLLON RIM-NORTHERN GILA COUNTY- OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...PRESCOTT...FLAGSTAFF...PAYSON...SEDONA 511 AM MST WED APR 30 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING... * TIMING...STRONG WINDS CONTINUING THROUGH MID MORNING TODAY * WINDS...NORTH TO NORTHEAST 20-35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...TRAVEL IMPACTS ALONG I-40 VICINITY OF FLAGSTAFF AND I-17 FROM FLAGSTAFF TO THE SEDONA EXIT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS FROM 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
694 WWUS75 KFGZ 301554 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 854 AM MST WED APR 30 2014 AZZ009-039-010000- /O.EXB.KFGZ.WI.Y.0014.000000T0000Z-140501T0000Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-BLACK MESA AREA- 854 AM MST WED APR 30 2014 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * TIMING...STRONG WINDS CONTINUING THROUGH AFTERNOON TODAY. * WINDS...NORTH TO NORTHEAST 20-35 MPH WITH GUSTS 40 TO 45 MPH. * IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES. LOCALIZED BLOWING DUST MAY REDUCE VISIBILITIES BELOW ONE MILE IN THE LOWER ELEVATION AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS FROM 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ008-015-016-018-038-010000- /O.EXT.KFGZ.WI.Y.0014.000000T0000Z-140501T0000Z/ YAVAPAI COUNTY MOUNTAINS-WESTERN MOGOLLON RIM- EASTERN MOGOLLON RIM-NORTHERN GILA COUNTY- OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...PRESCOTT...FLAGSTAFF...PAYSON...SEDONA 854 AM MST WED APR 30 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * TIMING...STRONG WINDS CONTINUING THROUGH AFTERNOON TODAY. * WINDS...NORTH TO NORTHEAST 20-35 MPH WITH GUSTS 40 TO 45 MPH. * IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY ALONG I-40 AND I-17. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS FROM 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
328 WWUS75 KFGZ 302030 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 130 PM MST WED APR 30 2014 AZZ009-039-302130- /O.CAN.KFGZ.WI.Y.0014.000000T0000Z-140501T0000Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-BLACK MESA AREA- 130 PM MST WED APR 30 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY FOR THE BLACK MESA AND NORTHEAST PLATEAUS. WINDS HAVE DECREASED SINCE THIS MORNING...AND ARE NO LONGER STRONG ENOUGH TO WARRANT AN ADVISORY. NEVERTHELESS...BRISK NORTHEAST WINDS OF 15 TO 25 MPH WITH GUSTS 30 TO 40 MPH ARE EXPECTED THROUGH TONIGHT. $$ AZZ008-015-016-018-038-010430- /O.EXT.KFGZ.WI.Y.0014.000000T0000Z-140501T1900Z/ YAVAPAI COUNTY MOUNTAINS-WESTERN MOGOLLON RIM- EASTERN MOGOLLON RIM-NORTHERN GILA COUNTY- OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...PRESCOTT...FLAGSTAFF...PAYSON...SEDONA 130 PM MST WED APR 30 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL NOON MST THURSDAY... * TIMING...STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON...DECREASE SLIGHTLY DURING THE EVENEING...THEN BECOME STRONGER AGAIN OVERNIGHT. * WINDS...NORTH TO NORTHEAST 20-35 MPH WITH GUSTS 40 TO 45 MPH. * IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY ALONG I-40 AND I-17. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS FROM 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
112 WWUS75 KFGZ 302057 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 157 PM MST WED APR 30 2014 AZZ008-015-016-018-038-010500- /O.CON.KFGZ.WI.Y.0014.000000T0000Z-140501T1900Z/ YAVAPAI COUNTY MOUNTAINS-WESTERN MOGOLLON RIM- EASTERN MOGOLLON RIM-NORTHERN GILA COUNTY- OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...PRESCOTT...FLAGSTAFF...PAYSON...SEDONA 157 PM MST WED APR 30 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST THURSDAY... * TIMING...STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON... DECREASE SLIGHTLY DURING THE EVENING...THEN BECOME STRONGER AGAIN OVERNIGHT. * WINDS...NORTH TO NORTHEAST 20 TO 35 MPH WITH GUSTS 40 TO 45 MPH. * IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY ALONG I-40 AND I-17. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS FROM 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
668 WWUS75 KFGZ 010007 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 507 PM MST WED APR 30 2014 AZZ037-010815- /O.EXA.KFGZ.WI.Y.0014.000000T0000Z-140501T1900Z/ YAVAPAI COUNTY VALLEYS AND BASINS- INCLUDING THE CITIES OF...COTTONWOOD...CAMP VERDE 507 PM MST WED APR 30 2014 ...WIND ADVISORY IN EFFECT UNTIL NOON MST THURSDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON MST THURSDAY. * TIMING...WINDS SPEEDS TO DECREASE SLIGHTLY THROUGH 8 PM MST THEN INCREASE TONIGHT. * WINDS...NORTH TO NORTHEAST 20 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...DRIVING MAY BE DIFFICULT...PARTICULARLY ON HIGHWAY 93 IN SOUTHWEST YAVAPAI COUNTY AND I-17 FROM SEDONA TO BLACK CANYON CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS FROM 40 TO 57 MPH ARE EXPECTED. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ008-015-016-018-038-010815- /O.CON.KFGZ.WI.Y.0014.000000T0000Z-140501T1900Z/ YAVAPAI COUNTY MOUNTAINS-WESTERN MOGOLLON RIM- EASTERN MOGOLLON RIM-NORTHERN GILA COUNTY- OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...PRESCOTT...FLAGSTAFF...PAYSON...SEDONA 507 PM MST WED APR 30 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST THURSDAY... * TIMING...STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON... DECREASE SLIGHTLY DURING THE EVENING...THEN BECOME STRONGER AGAIN OVERNIGHT. * WINDS...NORTH TO NORTHEAST 20 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY ALONG I-40 AROUND FLAGSTAFF AND I-17 FROM SEDONA TO BLACK CANYON CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS FROM 40 TO 57 MPH ARE EXPECTED. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
140 WWUS75 KFGZ 010347 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 847 PM MST WED APR 30 2014 AZZ008-015-016-018-037-038-011200- /O.CON.KFGZ.WI.Y.0014.000000T0000Z-140501T1900Z/ YAVAPAI COUNTY MOUNTAINS-WESTERN MOGOLLON RIM- EASTERN MOGOLLON RIM-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...PRESCOTT...FLAGSTAFF...PAYSON... COTTONWOOD...CAMP VERDE...SEDONA 847 PM MST WED APR 30 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST THURSDAY... * TIMING...WIND SPEEDS TO INCREASE THIS EVENING...WITH FASTEST SPEEDS EXPECTED BETWEEN 3 AM AND 9 AM THURSDAY. * WINDS...NORTH TO NORTHEAST 20 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY ALONG I-40 AROUND FLAGSTAFF...I-17 FROM FLAGSTAFF TO BLACK CANYON CITY...AND HIGHWAY 93 IN SOUTHWEST YAVAPAI COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS FROM 40 TO 57 MPH ARE EXPECTED. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
048 WWUS75 KFGZ 010933 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 233 AM MST THU MAY 1 2014 AZZ008-015-016-018-037-038-011900- /O.CON.KFGZ.WI.Y.0014.000000T0000Z-140501T1900Z/ YAVAPAI COUNTY MOUNTAINS-WESTERN MOGOLLON RIM- EASTERN MOGOLLON RIM-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...PRESCOTT...FLAGSTAFF...PAYSON... COTTONWOOD...CAMP VERDE...SEDONA 233 AM MST THU MAY 1 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY... * TIMING...STRONGEST WINDS THROUGH 9 AM THIS MORNING...THEN DECREASE THROUGH THE DAY. * WINDS...NORTH TO NORTHEAST 15 TO 25 MPH WITH GUSTS TO 45 MPH. * IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY ALONG I-40 AROUND FLAGSTAFF...I-17 FROM FLAGSTAFF TO BLACK CANYON CITY... AND HIGHWAY 93 IN SOUTHWEST YAVAPAI COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS FROM 40 TO 57 MPH ARE EXPECTED. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
657 WWUS75 KFGZ 011520 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 820 AM MST THU MAY 1 2014 AZZ008-015-016-018-037-038-011630- /O.CAN.KFGZ.WI.Y.0014.000000T0000Z-140501T1900Z/ YAVAPAI COUNTY MOUNTAINS-WESTERN MOGOLLON RIM- EASTERN MOGOLLON RIM-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...PRESCOTT...FLAGSTAFF...PAYSON... COTTONWOOD...CAMP VERDE...SEDONA 820 AM MST THU MAY 1 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY. THE SYSTEM THAT HAD BEEN PRODUCING THE STRONG NORTHEAST WINDS HAS MOVE OFF TO THE EAST AND THE WINDS HAVE BEGUN TO DECREASE QUITE RAPIDLY. EXPECT NORTHEAST WINDS TO CONTINUE THROUGH THE MORNING AT 10 TO 15 MPH WITH GUSTS FROM 15 TO 30 MPH. ONCE AGAIN THE WIND ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 29, 2:30 PM MST, 2 hours 56 minutes earlier.
Area forecast discussion, Apr 29, 2:30 PM MST, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 230 PM MST TUE APR 29 2014 .SYNOPSIS...EXPECT GUSTY NORTHEAST WINDS AND MOSTLY CLEAR SKIES THROUGH THURSDAY...WITH COOL TEMPERATURES ALONG AND NORTHEAST OF THE MOGOLLON RIM. TEMPERATURES WILL WARM UP FRIDAY THROUGH THE WEEKEND WITH WINDS BECOMING SOUTHWESTERLY AND DRY CONDITIONS CONTINUING. && .DISCUSSION...STRONG NORTHERLY FLOW ALOFT WILL CONTINUE FOR THE NEXT FEW DAYS AS A HIGH AMPLITUDE RIDGE OVER THE WEST COAST AND LARGE SCALE TROUGH OVER THE EASTERN U.S. MAINTAIN THEIR POSITIONS. THE STRONG NORTHEASTERLY SURFACE WINDS THAT AFFECTED MANY LOCATIONS ALONG AND SOUTH OF THE MOGOLLON RIM HAVE DIMINISHED SOMEWHAT...BUT WILL BE ENHANCED AGAIN LATE TONIGHT AS ANOTHER SHORTWAVE EMBEDDED IN THE NORTHERLY FLOW MOVES THROUGH NORTHEASTERN AZ. AGAIN...LOCALIZED WIND GUSTS OVER 40 MPH ARE LIKELY MAINLY ALONG/SOUTHWEST OF THE MOGOLLON RIM. YET ANOTHER SHORTWAVE LOOKS TO BE ON TRACK FOR THURSDAY MORNING BRINGING CONTINUED BRISK NORTHEAST WINDS. FRIDAY THROUGH THE WEEKEND...THE WEST COAST RIDGE WILL MOVE EASTWARD OVER ARIZONA WITH WINDS TRANSITIONING TO THE SW AND BRINGING A STRONG WARMING TREND. ONCE THE RIDGE AXIS CROSSES AZ SUNDAY OR MONDAY...TROUGHING WILL DEVELOP OVER THE SOUTHWEST BRINGING BREEZY TO WINDY CONDITIONS AND A GRADUAL COOLING TREND THROUGH EARLY NEXT WEEK. && .AVIATION...FOR THE 00Z PACKAGE...EXPECT VFR CONDITIONS UNDER CLEAR SKIES THROUGH THE 24 HR TAF PERIOD. EXPECT BREEZY NORTHEAST WINDS INTO WEDNESDAY...ESPECIALLY ALONG AND SOUTHWEST OF HIGHER TERRAIN FEATURES LIKE THE MOGOLLON RIM. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...HIGH PRESSURE WILL BUILD ALONG THE WEST COAST PRODUCING DRY CONDITIONS ACROSS NORTHERN ARIZONA THROUGH THURSDAY. LOCALLY GUSTY NORTHEAST WINDS WILL PERSIST EACH DAY AS WELL. WINDS AND HUMIDITY VALUES WILL APPROACH CRITICAL FIRE WEATHER THRESHOLDS ALONG AND SOUTHWEST OF THE MOGOLLON RIM WEDNESDAY...PRIMARILY BETWEEN SUNRISE AND NOON. FRIDAY THROUGH SUNDAY...EXPECT CONTINUED DRY AND WARM CONDITIONS...THOUGH WINDS WILL BECOME LIGHTER AND SOUTHWESTERLY AS WE HEAD INTO THE WEEKEND. && && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC.........DJO AVIATION.......KD FIRE WEATHER...KD FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.